# SDR AALA201512199001

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 27,538 hours, 3,793 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 27,537 hours, 3,793 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TRENT772B6016
- Part serial: 41626
- Condition: Bird Ingestion
- Location: Right
- Part time: 27,537 hours, 3,793 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GNDED.  DURING TAKEOFF ENCOUNTERED BIRD STRIKE.  FOLLOWED BY RT ENG VIBRATION, LOW OIL PRESS & ENG FIRE WARNING.  SHUT RT ENG DOWN.  RETURNED TO FIELD.  R & R RT ENG IAW JC 33L40071003.
